Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

66 People found this comment helpful

Was on 10MG for 6 mths. Started having severe reactions, nightmares, shortness of breath, quickening heartbeat, extreme fatigue, extra heartbeat, sleeplessness. Talked to dr., kept notebook of BP & side effects, Was told to stay on meds. Developed heart attack type symptoms, went to emergency room, had stress test, blood work, etc. Cardiologist registered my severe reaction to Norvasc & took me of...

Most voted negative review

7 People found this comment helpful

What They Do today is dangerous ,instead of having a doctor aware of all your problems they send you to many who Know nothing But one thing...these reviews have scared me so because I have so many bad things wrong already it has caused for others I am really scared to try it...Sorry It is so bad to just be a number to these Doctors Not a real Patient.The reviews may have Helped alot

Shared reviews and ratings

Rlessnick | 45-54 | On medication for less than 1 month | Patient
3/12/2021
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Dr took my off Hydrochlorathizide and put me on this. Started it on last Saturday....woke up at about 4 am Monday morning with SEVER Vertigo. I had never had this happen in my life. At the time thought could of been a bad dream. Monday night, went to bed around 1030 pm, right when my head hit the pillow the whole room started flipping vertically. Was the scariest thing I have ever experienced. This went on all night off and on....at one point i had gone to the couch. Woke up to get water and when I laid back down BAM!! Was back in full force and this time when I sat up, it didn�t stop....the rooms was spinning so severe I must of gotten up...slammed into the floor. Got a hold of my Dr that morning and went in. He took me off of it and gave Meclizine. They went away immediately. Definitely induced by this BP pill.....very scary!!!

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for less than 1 month | Patient
9/12/2020
Condition: High Blood Pressure
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

made me feel breathless, anxious and heart raced wildly at times, really horrible experience

Report this postFill 3Created with Sketch.
Greg. G | 45-54 | On medication for less than 1 month | Patient
8/24/2020
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was on this b p medicine for 3 days.had bad nightmares.heart beating fast.so i stop for 1 day.then decided i will try it again.had to go to the hospital both days and had to call 911.almost passed out.then i thought i was having a heart attack.so i just stop taking it.havent felt that way since.this medicine is the culprit.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | Patient
8/17/2020
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I have taken this for several years with no apparent problems. March this year my doctor changed me from 5 to 10 mg, now I have to have gum surgery due to overgrowth of my gums and the invi7liners cause it moved my teeth! Several thousand dollars!

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | On medication for less than 1 month | Patient
7/11/2020
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was on 5MG for one week only when I had a sudden fainting spell with no warning. The fall caused me to slam my head which resulted in a seizure. I don't know if Amlodipine was the culprit but the faint was a first for me and nothing else had changed in my life. Stated side effects indicate care should be taken during the first week of use, so I quit.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More